Dempwolff, Ulrich
On extensions of an elementary abelian group of order 2 5 by GL(5,2)
Rendiconti del Seminario Matematico della Università di Padova, Tome 48 (1972) , p. 359-364
Zbl 0275.20017 | MR 393276 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1972__48__359_0

Bibliographie

[1] Dempwolff, U.: Zentralisatoren zentraler Involutionen, submitted for publication. Zbl 0258.20016

[2] Dempwolff, U.: On extensions of Elementary Abelian Groups of Order 2n by GL(n, 2) and the degree 2-Cohomology of GL(n, 2), submitted for publication.